American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Loki Natarajan, Enriqueta Rodríguez-Carrington and Joseph A. Wolf. The Bott--Borel--Weil Theorem for direct limit groups. Trans. Amer. Math. Soc. 353 (2001) 4583-4622. MR 1650034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. V. Alekseevsky, S. Marchiafava and M. Pontecorvo. Compatible complex structures on almost quaternionic manifolds. Trans. Amer. Math. Soc. 351 (1999) 997-1014. MR 1475674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gregory Lupton. Intrinsic formality and certain types of algebras . Trans. Amer. Math. Soc. 319 (1990) 257-283. MR 1005081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James B. Carrell and Andrew John Sommese. ${\rm SL}(2,\,{\bf C})$ actions on compact Kaehler manifolds . Trans. Amer. Math. Soc. 276 (1983) 165-179. MR 684500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph Neisendorfer and Laurence Taylor. Dolbeault homotopy theory . Trans. Amer. Math. Soc. 245 (1978) 183-210. MR 511405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masafumi Okumura. On some real hypersurfaces of a complex projective space . Trans. Amer. Math. Soc. 212 (1975) 355-364. MR 0377787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roy H. Ogawa. On the points of Weierstrass in dimensions greater than one . Trans. Amer. Math. Soc. 184 (1973) 401-417. MR 0325997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hon Fei Lai. Characteristic classes of real manifolds immersed in complex manifolds . Trans. Amer. Math. Soc. 172 (1972) 1-33. MR 0314066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1